# SDR SWAA2020041541340

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT LENS; NOT INSTALLED ON RH OVERHEAD BIN 8 - 9. / INSTALLED CABIN EMERGENCY EXIT AREA LIGHT LENS ON R/H OVERHEAD AISLE 8-9 AS PER AMM. 33-51-03-960-801 STEP 2.D.(1.C.). 59132U 12APR20
